About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 132619, 8 pages
http://dx.doi.org/10.1155/2013/132619
Research Article

New Results on Impulsive Functional Differential Equations with Infinite Delays

1School of Mathematical Sciences, Shandong Normal University, Ji'nan 250014, China
2Department of Mathematics, Shandong University, Weihai, Shandong 264209, China

Received 28 January 2013; Accepted 6 April 2013

Academic Editor: Jinde Cao

Copyright © 2013 Jie Yang and Bing Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Soliman, “Stability criteria of impulsive differential systems,” Applied Mathematics and Computation, vol. 134, no. 2-3, pp. 445–457, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. D. Bainov and P. S. Simennov, Systems with Impulsive Effect Stability, Theory and Applications, Ellis Horwood, New York, NY, USA, 1989.
  3. T. Yang, Impulsive Systems and Control, Theory and Applications, Nova Science, Huntington, NY, USA, 2001.
  4. X. Fu, B. Yan, and Y. Liu, Introduction of Impulsive Differential Systems, Science Press, Beijing, China, 2005.
  5. Y. Xing and M. Han, “A new approach to stability of impulsive functional differential equations,” Applied Mathematics and Computation, vol. 151, no. 3, pp. 835–847, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Shen and J. Yan, “Razumikhin type stability theorems for impulsive functional-differential equations,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 33, no. 5, pp. 519–531, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. G. Luo and J. H. Shen, “Impulsive stabilization of functional differential equations with infinite delays,” Applied Mathematics Letters, vol. 16, no. 5, pp. 695–701, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. G. Luo and J. H. Shen, “New Razumikhin type theorems for impulsive functional differential equations,” Applied Mathematics and Computation, vol. 125, no. 2-3, pp. 375–386, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Q. Wang and X. Liu, “Exponential stability for impulsive delay differential equations by Razumikhin method,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 462–473, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Shen, “Existence and uniqueness of solutions for a class of infinite delay functional differential equations with applications to impulsive differential equations,” Journal of Huaihua Teachers College, vol. 15, pp. 45–451, 1996.
  11. Y. Zhang and J. Sun, “Stability of impulsive infinite delay differential equations,” Applied Mathematics Letters, vol. 19, no. 10, pp. 1100–1106, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Zhang and J. Sun, “Stability of impulsive functional differential equations,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 68, no. 12, pp. 3665–3678, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X. Li, “New results on global exponential stabilization of impulsive functional differential equations with infinite delays or finite delays,” Nonlinear Analysis. Real World Applications, vol. 11, no. 5, pp. 4194–4201, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. Li, “Further analysis on uniform stability of impulsive infinite delay differential equations,” Applied Mathematics Letters, vol. 25, no. 2, pp. 133–137, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Li, “Uniform asymptotic stability and global stabiliy of impulsive infinite delay differential equations,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 70, no. 5, pp. 1975–1983, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  16. X. Li, H. Akca, and X. Fu, “Uniform stability of impulsive infinite delay differential equations with applications to systems with integral impulsive conditions,” Applied Mathematics and Computation, vol. 219, no. 14, pp. 7329–7337, 2013. View at Publisher · View at Google Scholar · View at MathSciNet